Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Be carefull with the clorine. If your using medicated, harshed products on your body/ face(like Proactive for example) it is possible that your skin could react from it and get very irritated..

If your not doing stuff like that on your skin, then it shouldn't at all affect you. Also, it doesn't clear up acne, AT ALL..My skin was the worse(pizza face) when I went swiming every weekend..it did nothing to help. Same with the sauna, steaming. Actually I noticed my skin starting breaking out worse when I steamed my face.. Not to mention, eww..I got a couple warts on my feet. In door pools slimmy floors..thats prolly why..*shudder*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×